# SDR SIMA20180220005

- Difficulty date: February 20, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 33,999 hours, 31,369 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522367001
- Condition: Cracked
- Location: Frm 72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 72 CRACKED, STRINGERS 16R - 17R.  REMOVED AND REPLACED THE FRAME LOWER SECTION IAW SRM 51-40-02, AND 51-20-03.
